# SDR 2024F00045

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: General aviation
- Aircraft: N362CR
- Make and model: Agusta A109S
- Aircraft serial: 22434
- Aircraft time: 896 hours, 2,175 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Dampener
- Part number: M00401H007045
- Part serial: 12558
- Condition: Sheared
- Location: Main Rotor Hub
- Part time: 306 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, S
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETION OF A HOIST AT ~0159 AND IN CRUISE FLIGHT BACK TO THE AIRPORT I NOTICED A SLIGHT CHANGE IN THE AIRCRAFT'S NORMAL VIBRATIONS. I SLOWED THE AIRCRAFT TO SEE IF THERE WAS ANY CHANGE IN THE VIBRATION, AND THERE DIDN'T SEEM TO BE. AT THE TIME WE ALSO HAD A SIGNIFICANT TAIL WIND WHICH IN THE PAST HAS BEEN KNOWN TO CAUSE ADDITIONAL VIBRATIONS. I CONTINUED FLIGHT BACK TO THE AIRPORT AND MADE A NORMAL APPROACH TO LANDING. AS WE PASSED THROUGH ETL AND ON SHUTDOWN I COULD FEEL THE AIRCRAFT SURGE LATERALLY CONSISTENT WITH THE FEELING I HAD EXPERIENCED IN OTHER AIRCRAFT THAT HAD BAD LEAD LAG DAMPERS. ON SHUTDOWN THE MOTION BECAME MORE EXAGGERATED AGAIN CONSISTENT WITH A FAILED DAMPER. ON POST FLIGHT IT WAS FOUND THAT THE WHITE BLADES DAMPER WAS SHEARED ON THE OUTBOARD SIDE.
